Alert archive / Michigan / Small Craft Advisories in 2018
Small Craft Advisory 80, NWS Gaylord, MI
NWS Gaylord, MI issued this small craft advisory at Dec 5, 2018, 2:55 AM EST. It took effect at Dec 5, 2018, 10:36 AM EST. It was in force for 39 hr.
The area
The counties it named.
The facts
- Issued
- Dec 5, 2018, 2:55 AM EST (07:55 UTC)
- In effect from
- Dec 5, 2018, 10:36 AM EST
- Expired
- Dec 7, 2018, 1:30 AM EST
- In force
- 39 hr
- Issued by
- NWS Gaylord, MI
The text
As transmitted.
825 WHUS73 KAPX 050755 MWWAPX URGENT - MARINE WEATHER MESSAGE National Weather Service Gaylord MI 255 AM EST Wed Dec 5 2018 LHZ345-346-LMZ323-341-342-344>346-051600- /O.NEW.KAPX.SC.Y.0080.181205T1600Z-181207T0400Z/ Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island-St Ignace to False Detour Channel- Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge- Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI- Point Betsie to Sleeping Bear Point MI- Manistee to Point Betsie MI- 255 AM EST Wed Dec 5 2018 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 11 PM EST THURSDAY... The National Weather Service in Gaylord has issued A Small Craft Advisory...which is in effect from 11 AM this morning to 11 PM EST Thursday. * Please see the latest marine forecasts for more detailed information. PRECAUTIONARY/PREPAREDNESS ACTIONS Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. $$ LHZ347>349-051600- /O.NEW.KAPX.SC.Y.0080.181205T1600Z-181207T1000Z/ 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island- Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary-Sturgeon Pt to Alabaster MI- 255 AM EST Wed Dec 5 2018 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 5 AM EST FRIDAY... The National Weather Service in Gaylord has issued A Small Craft Advisory...which is in effect from 11 AM this morning to 5 AM EST Friday. * Please see the latest marine forecasts for more detailed information. PRECAUTIONARY/PREPAREDNESS ACTIONS Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. $$
7 follow-up statements
219 WHUS73 KAPX 051536 MWWAPX URGENT - MARINE WEATHER MESSAGE National Weather Service Gaylord MI 1036 AM EST Wed Dec 5 2018 LHZ345-346-LMZ323-341-342-344>346-052345- /O.EXT.KAPX.SC.Y.0080.181205T1536Z-181207T0400Z/ Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island-St Ignace to False Detour Channel- Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge- Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI- Point Betsie to Sleeping Bear Point MI- Manistee to Point Betsie MI- 1036 AM EST Wed Dec 5 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EST THURSDAY... THE Small Craft Advisory IS NOW IN EFFECT until 11 PM EST Thursday. * Please see the latest marine forecasts for more detailed information. PRECAUTIONARY/PREPAREDNESS ACTIONS Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. $$ LHZ347>349-052345- /O.CON.KAPX.SC.Y.0080.181205T1600Z-181207T1000Z/ 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island- Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary-Sturgeon Pt to Alabaster MI- 1036 AM EST Wed Dec 5 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST FRIDAY... A Small Craft Advisory remains in effect until 5 AM EST Friday. * Please see the latest marine forecasts for more detailed information. PRECAUTIONARY/PREPAREDNESS ACTIONS Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. $$
014 WHUS73 KAPX 052059 MWWAPX URGENT - MARINE WEATHER MESSAGE National Weather Service Gaylord MI 359 PM EST Wed Dec 5 2018 LHZ345-346-LMZ323-341-342-344>346-060500- /O.CON.KAPX.SC.Y.0080.000000T0000Z-181207T0400Z/ Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island-St Ignace to False Detour Channel- Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge- Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI- Point Betsie to Sleeping Bear Point MI- Manistee to Point Betsie MI- 359 PM EST Wed Dec 5 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST THURSDAY... A Small Craft Advisory remains in effect until 11 PM EST Thursday. * Please see the latest marine forecasts for more detailed information. PRECAUTIONARY/PREPAREDNESS ACTIONS Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. $$ LHZ347>349-060500- /O.CON.KAPX.SC.Y.0080.000000T0000Z-181207T1000Z/ 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island- Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary-Sturgeon Pt to Alabaster MI- 359 PM EST Wed Dec 5 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST FRIDAY... A Small Craft Advisory remains in effect until 5 AM EST Friday. * Please see the latest marine forecasts for more detailed information. PRECAUTIONARY/PREPAREDNESS ACTIONS Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. $$
623 WHUS73 KAPX 060259 MWWAPX URGENT - MARINE WEATHER MESSAGE National Weather Service Gaylord MI 959 PM EST Wed Dec 5 2018 LHZ345-346-LMZ323-341-342-344>346-061100- /O.CON.KAPX.SC.Y.0080.000000T0000Z-181207T0400Z/ Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island-St Ignace to False Detour Channel- Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge- Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI- Point Betsie to Sleeping Bear Point MI- Manistee to Point Betsie MI- 959 PM EST Wed Dec 5 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST THURSDAY... A Small Craft Advisory remains in effect until 11 PM EST Thursday. * Please see the latest marine forecasts for more detailed information. PRECAUTIONARY/PREPAREDNESS ACTIONS Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. $$ LHZ347>349-061100- /O.CON.KAPX.SC.Y.0080.000000T0000Z-181207T1000Z/ 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island- Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary-Sturgeon Pt to Alabaster MI- 959 PM EST Wed Dec 5 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST FRIDAY... A Small Craft Advisory remains in effect until 5 AM EST Friday. * Please see the latest marine forecasts for more detailed information. PRECAUTIONARY/PREPAREDNESS ACTIONS Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. $$
767 WHUS73 KAPX 061601 MWWAPX URGENT - MARINE WEATHER MESSAGE National Weather Service Gaylord MI 1101 AM EST Thu Dec 6 2018 LSZ321-322-070015- /O.EXA.KAPX.SC.Y.0080.000000T0000Z-181207T1000Z/ Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI- St. Marys River Point Iroquois to E. Potagannissing Bay- 1101 AM EST Thu Dec 6 2018 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM EST FRIDAY... The National Weather Service in Gaylord has issued A Small Craft Advisory...which is in effect until 5 AM EST Friday. * Please see the latest marine forecasts for more detailed information. PRECAUTIONARY/PREPAREDNESS ACTIONS Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. $$ LHZ345-346-LMZ323-341-342-344>346-070015- /O.CON.KAPX.SC.Y.0080.000000T0000Z-181207T0400Z/ Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island-St Ignace to False Detour Channel- Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge- Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI- Point Betsie to Sleeping Bear Point MI- Manistee to Point Betsie MI- 1101 AM EST Thu Dec 6 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST THIS EVENING... A Small Craft Advisory remains in effect until 11 PM EST this evening. * Please see the latest marine forecasts for more detailed information. PRECAUTIONARY/PREPAREDNESS ACTIONS Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. $$ LHZ347>349-070015- /O.CON.KAPX.SC.Y.0080.000000T0000Z-181207T1000Z/ 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island- Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary-Sturgeon Pt to Alabaster MI- 1101 AM EST Thu Dec 6 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST FRIDAY... A Small Craft Advisory remains in effect until 5 AM EST Friday. * Please see the latest marine forecasts for more detailed information. PRECAUTIONARY/PREPAREDNESS ACTIONS Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. $$
839 WHUS73 KAPX 062056 MWWAPX URGENT - MARINE WEATHER MESSAGE National Weather Service Gaylord MI 356 PM EST Thu Dec 6 2018 LMZ323-341-342-344>346-070500- /O.EXT.KAPX.SC.Y.0080.000000T0000Z-181207T1000Z/ Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge- Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI- Point Betsie to Sleeping Bear Point MI- Manistee to Point Betsie MI- 356 PM EST Thu Dec 6 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EST FRIDAY... THE Small Craft Advisory IS NOW IN EFFECT until 5 AM EST Friday. * Please see the latest marine forecasts for more detailed information. PRECAUTIONARY/PREPAREDNESS ACTIONS Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. $$ LHZ345-346-070500- /O.EXT.KAPX.SC.Y.0080.000000T0000Z-181207T1000Z/ Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island-St Ignace to False Detour Channel- 356 PM EST Thu Dec 6 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EST FRIDAY... THE Small Craft Advisory IS NOW IN EFFECT until 5 AM EST Friday. * Please see the latest marine forecasts for more detailed information. PRECAUTIONARY/PREPAREDNESS ACTIONS Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. $$ LHZ347>349-070500- /O.CON.KAPX.SC.Y.0080.000000T0000Z-181207T1000Z/ 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island- Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary-Sturgeon Pt to Alabaster MI- 356 PM EST Thu Dec 6 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST FRIDAY... A Small Craft Advisory remains in effect until 5 AM EST Friday. * Please see the latest marine forecasts for more detailed information. PRECAUTIONARY/PREPAREDNESS ACTIONS Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. $$ LSZ321-322-070500- /O.CON.KAPX.SC.Y.0080.000000T0000Z-181207T1000Z/ Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI- St. Marys River Point Iroquois to E. Potagannissing Bay- 356 PM EST Thu Dec 6 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST FRIDAY... A Small Craft Advisory remains in effect until 5 AM EST Friday. * Please see the latest marine forecasts for more detailed information. PRECAUTIONARY/PREPAREDNESS ACTIONS Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. $$
010 WHUS73 KAPX 070310 MWWAPX URGENT - MARINE WEATHER MESSAGE National Weather Service Gaylord MI 1010 PM EST Thu Dec 6 2018 LHZ345-346-LMZ341-LSZ321-322-070415- /O.CAN.KAPX.SC.Y.0080.000000T0000Z-181207T1000Z/ Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island-St Ignace to False Detour Channel- Seul Choix Point to 5NM West of Mackinac Bridge- Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI- St. Marys River Point Iroquois to E. Potagannissing Bay- 1010 PM EST Thu Dec 6 2018 ...SMALL CRAFT ADVISORY IS CANCELLED... The National Weather Service in Gaylord has cancelled the Small Craft Advisory. $$ LMZ323-342-344>346-071000- /O.CON.KAPX.SC.Y.0080.000000T0000Z-181207T1000Z/ Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI- Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI- Point Betsie to Sleeping Bear Point MI- Manistee to Point Betsie MI- 1010 PM EST Thu Dec 6 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST FRIDAY... A Small Craft Advisory remains in effect until 5 AM EST Friday. * Please see the latest marine forecasts for more detailed information. PRECAUTIONARY/PREPAREDNESS ACTIONS Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. $$ LHZ347>349-071000- /O.CON.KAPX.SC.Y.0080.000000T0000Z-181207T1000Z/ 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island- Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary-Sturgeon Pt to Alabaster MI- 1010 PM EST Thu Dec 6 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST FRIDAY... A Small Craft Advisory remains in effect until 5 AM EST Friday. * Please see the latest marine forecasts for more detailed information. PRECAUTIONARY/PREPAREDNESS ACTIONS Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. $$
048 WHUS73 KAPX 070630 MWWAPX URGENT - MARINE WEATHER MESSAGE National Weather Service Gaylord MI 130 AM EST Fri Dec 7 2018 LHZ347>349-LMZ323-342-344>346-070730- /O.CAN.KAPX.SC.Y.0080.000000T0000Z-181207T1000Z/ 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island- Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary-Sturgeon Pt to Alabaster MI- Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI- Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI- Point Betsie to Sleeping Bear Point MI- Manistee to Point Betsie MI- 130 AM EST Fri Dec 7 2018 ...SMALL CRAFT ADVISORY IS CANCELLED... The National Weather Service in Gaylord has cancelled the Small Craft Advisory. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Dec 5, 2:54 AM EST, 1 minute earlier.
Area forecast discussion, Dec 5, 2:54 AM EST, 1 minute before
Area Forecast Discussion
National Weather Service Gaylord MI
254 AM EST Wed Dec 5 2018
.NEAR TERM...(Today through Tonight)
Issued at 253 AM EST Wed Dec 5 2018
High impact weather potential: Snow. Light accumulations.
Pattern synopsis and forecast:
Large scale troughing with several shortwaves buried within,
continues for most of the country and Canada early this morning. One
of the weaker shortwaves was working through the upper Mississippi
valley and was associated with just some spotty light snows. Another
was pressing SE from western and central Canada, with betters snows
in srn Alberta and Saskatchewan. Around nrn Michigan, and looking on
a smaller scale, mid lake convergence/troughing with delta t's
around 16C and inversion heights around 4500 feet was resulting in a
band of generally light snows, although there were pockets of
heavier snows per GRR radar. This band of snow was able to press
into portions of NW lower via SW/WSW winds that have increased
slightly, ahead of the aforementioned weak upper Mississippi valley
shortwave.
This weak wave and sfc troughing/convergence will cross nrn Michigan
today, with increasing WSW winds pulling the band of snow further
inland into nrn lower, as well as the Straits region, over into
eastern sections of of upper Michigan, including Drummond Island.
Nothing real significant expected as far as snowfall. Inversion
heights do climb to around 5kft, the DGZ seems untapped from the
maximum UVV, but a period of some more moderate snows may bring a
half inch to around an inch to Emmet county, the Straits, and over
into Drummond Island. Hi-res data suggests that any additional lake
effect behind the passing band of snow gets disrupted, for only
minor/small chances for further snows.
The next shortwave and associated sfc trough/weak cold front arrives
this evening, with forcing being on the weaker side of things. Weak
WAA and DPVA with a shot of cooler air aloft resulting in steeper
lapse rates. This helps get lake effect going again this evening,
which will likely get seeded with some very light synoptic snows.
1000-850mb flow will start out WSW for a good chunk of this evening,
which will bring better accumulations to the same areas mentioned
above. Winds will then by shifting with the passage of the cold
front to out of the WNW/NW by Thursday morning. This will push the
snows southward into mainly Chippewa county and NW lower, with an
added orographic component in the higher terrain of interior lower
Michigan. Inversion heights may pop up to 6-7kft, but the snows will
be more spread out due to the shifting winds. Can see 1-2 inches in
these areas.
All-in-all, not an advisory situation.
Highs today will be in the upper 20s to lower 30s with lows tonight
in the 20s.
&&
.SHORT TERM...(Thursday through Friday)
Issued at 253 AM EST Wed Dec 5 2018
...Light Lake Effect then Diminishing...
High Impact Weather Potential...Lake effect snow with light to
moderate impact.
Pattern Synopsis/Forecast...Thursday morning, if the models are
correct, we should see snow intensity taper off as the winds become
more NW after the frontal passage. The more impactful snow will be
just before or cross from Wednesday late night into Thursday morning
especially the 12z/Thu threshold starting the day on Thursday. The
Winds continue out of the NW, maybe even a little NNW by the
afternoon. There could be some plowable snow as the bands cross two
lakes, but the main limiter will be the moisture in the 850-700
layer as it drops, upstream in Lake Superior. The synoptic moisture
leaving the region continues into Thursday night on most of the
models, except the ECMWF, where the moisture beefs up ahead of
another wave. NAM, GFS, and SREF all point to a drier, almost zonal
flow in the 1000-850 mb layer. Which would continue the snow bands,
but they would be much less consequential, than what the ECMWF has.
Otherwise, as we go into Friday, The temperatures begin to warm a
bit in Michigan, and with the dry West flow the lake snow is
expected to remain minor. North of CYAM (Sault, Ontario) it looks
like there would be some good snow with the west wind, but not in
Michigan. The dry air is expected to limit and diminish the snow
into 12z/Sat.
Primary Forecast Concerns...The main impact concern will continue to
be the Thursday morning commute time frame as the end of the snow
squall issues from the frontal passage prior to 12z/Thu could still
be ongoing in locations between 10-30 miles of Lake Michigan.
However, the HiRes models and the ECMWF have that banding at
06z/Thu, while the NAM/GFS has it at 09z/Thu. The SREF looks to
signal something similar around 06z. However, with the progressive
drying over the following 36 hours, the snow amounts seem to be
fairly minor.
&&
.LONG TERM...(Friday night through Tuesday)
Issued at 253 AM EST Wed Dec 5 2018
Saturday morning, the west snow bands north of SSM, Ontario, may
get into SSM, MI and portions of E Upper as the winds bend WNW,
but by the afternoon, the lifting ridge and dry air, not to
mention the 850 mb temperatures warming to -5c upstream in Mid-
Lakes Superior and Michigan, will see an end of the snow by
21z/Sat if the models are right. Then we go into High pressure
that lasts at least with the current model run out through the
rest of the period (Tuesday) and even into Wednesday. The next
threat of precipitation wouldn't be until Wednesday night.
Temperatures look to moderate through the extended period to the
mid 30s across most of northern Michigan.
&&
.AVIATION...(For the 06Z TAFS through 06Z Wednesday night)
Issued at 1134 PM EST Tue Dec 4 2018
Not much change expected through this morning, with predominately
lake induced MVFR conditions at western taf locations, with KAPN
largely remaining low end VFR. Will need to be on the lookout for
a band of light snow showers to impact the western sites later
tonight, which may briefly reduce visibility. More significant and
impactful snow showers expected to arrive this evening across
western taf locations, perhaps bringing at least some
accumulating snow and vis restrictions.
&&
.MARINE...
Issued at 253 AM EST Wed Dec 5 2018
A ridge of high pressure will get replaced by a passing cold front
with snows today through tonight. The pressure gradient tightens up
just enough for a general WSW to increase to advisory speeds, even
after the passage of the cold front, where winds will hold from the
NW through Thursday night. Will issue the headlines for all but
Whitefish Bay and the St. Mary's, who are not expected to see these
advisory winds til Thursday. Periods of lake effect snow are
expected Thursday and Thursday night.
&&
.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LH...SMALL CRAFT ADVISORY from 11 AM this morning to 11 PM EST
Thursday for LHZ345-346.
SMALL CRAFT ADVISORY from 11 AM this morning to 5 AM EST Friday
for LHZ347>349.
LM...SMALL CRAFT ADVISORY from 11 AM this morning to 11 PM EST
Thursday for LMZ323-341-342-344>346.
LS...NONE.
&&
NEAR TERM...SMD
SHORT TERM...JL
LONG TERM...JL
AVIATION...MB
MARINE...SMDHazardous weather outlook, Dec 4, 3:33 PM EST, 11 hours 22 minutes before
Hazardous Weather Outlook National Weather Service Gaylord MI 333 PM EST Tue Dec 4 2018 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042- 051200- Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island-St Ignace to False Detour Channel-5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island- Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary-Sturgeon Pt to Alabaster MI-Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge-Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI-Point Betsie to Sleeping Bear Point MI-Manistee to Point Betsie MI-Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI-St. Marys River Point Iroquois to E. Potagannissing Bay-Chippewa-Mackinac-Emmet-Cheboygan-Presque Isle- Charlevoix-Leelanau-Antrim-Otsego-Montmorency-Alpena-Benzie-Grand Traverse-Kalkaska-Crawford-Oscoda-Alcona-Manistee-Wexford-Missaukee- Roscommon-Ogemaw-Iosco-Gladwin-Arenac- 333 PM EST Tue Dec 4 2018 This hazardous weather outlook is for northern Lower Michigan... eastern Upper Michigan...and adjacent nearshore waters of Lake Michigan...Lake Huron and Lake Superior. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Accumulating lake enhanced snow is expected Wednesday through Thursday...especially along and west of I-75. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. && For more information visit http://weather.gov/gaylord.
Nearby
Small Craft Advisories in Michigan, 2018Every small craft advisory in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.